# SDR UIEA2020123102634

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,141 hours, 14,550 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Main Deck Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO LOOP 12B, 11B MULTIPLE MD CARGO LOOP A STATUS MESSAGE PRODUCED WITH CGO DET 12 MAIN DECK MAIN DECK FIRE IND CAME AND EXTINGUISHED, NO FIRE PRESENT.  CLEANED, INSPECTED AND TESTED ALL AFFECTED SMOKE DETECTORS, IAW AMM 26-14-00.  OPERATIONS CHECK GOOD.
